A hyperelliptic diophantine equation related to imaginary quadratic number fields with class number 2

    Research output: Contribution to journalArticleAcademicpeer-review

    7 Citations (Scopus)

    Abstract

    No abstract.
    Original languageEnglish
    Pages (from-to)137-156
    JournalJournal für die reine und angewandte Mathematik (Crelle's Journal)
    Volume427
    DOIs
    Publication statusPublished - 1992

    Fingerprint

    Dive into the research topics of 'A hyperelliptic diophantine equation related to imaginary quadratic number fields with class number 2'. Together they form a unique fingerprint.

    Cite this